# SDR 2007FA0000116

- Difficulty date: August 28, 2006
- Submitted: February 9, 2007
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 31081251
- Condition: Separated
- Location: Engine
- Part time: 349 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REPORTED TO HAVE FLAMES OUT OF TAILPIPE.  TEARDOWN OF ENGINE SHOWS THAT A TURBINE BLADE HAD SEPARATED AT THE FIRTREE.  BLADE DEBRIS CAUSED DAMAGE TO TURBINE OIL LINE, RESULTING IN A LEAK.  TURBINE DISC WAS REBLADED AT LAST MAINTENANCE EVENT.  TURBINE DISC/BLADES WERE PROVIDED TO MFG PROJECT ENGINEERING FOR MATERIAL ANALYSIS.  (K)
